Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Pollenase Chlorphenamine Maleate - 30 x 4mg Tablets
  • Pollenase Chlorphenamine Maleate - 30 x 4mg Tablets
Pollenase Chlorphenamine Maleate 30 x 4mg Tablets_30
Offer

Pollenase Chlorphenamine Maleate - 30 x 4mg Tablets

Availability: In stock

Regular Price: £2.99

Special Price £1.29

add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Pollenase Chlorphenamine Maleate - 30 x 4mg Tablets

Availability: In stock

Regular Price: £2.99

Special Price £1.29

Warning Maximum Product Quantity of 100
 
Do you need Pollenase tablets to ease your hay fever and allergy symptoms? Chemist 4 U has a wide range of hay fever remedies available with free delivery over £30.
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required

  • Is only using this item for the following; hayfever/allergies; nettle/skin rash; hives; prickly heat; insect bite or sting; itchy rash.
  • Is over 6 years old. 
  • Is not pregnant or breast feeding
  • Understands that these may cause drowsiness and agrees not to drive or operate machinery if affected and agrees not to drink alcohol when using this medicine. 
  • Has never had an allergic reaction to antihistamines and is not currently taking any other antihistamines. 
  • Has not recently taken (previous 2 weeks) Monoamine Oxidase Inhibitors for depression. 
  • Agrees to inform their GP if being treated with medication for high blood pressure; heart disease; epilepsy (particularly Phenytoin); glaucoma; enlarged prostate; liver or kidney disease; bronchitis/asthma or bronchiectasis; anxiety/insomnia. 
  • Is aware this product should be used with caution with any other medicine that has droswy effects. E.g. sleeping tablets. 



  • no-u.png
  • yes-u.png
Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 100
 

Pollenase Chlorphenamine Maleate - 30 x 4mg Tablets

£1.29

Checked By

What is Pollenase?

Pollenase tablets are antihistamines which help to ease symptoms of hay fever and other allergies. They help to relieve sneezing, coughs, itching, redness, swelling and other symptoms by tackling their cause, keeping you to manage your allergies and keep you feeling comfortable.

 

What is hay fever?

Hay fever is an allergy which flares up when you come into contact with pollen. When you have hay fever, your body produces a natural substance called histamine when it comes into contact with pollen. Histamine tells parts of your body to react in an attempt to flush the irritating pollen from your body, causing symptoms such as sneezing, coughing, watery eyes, a runny nose, and itching.

 

How will these tablets help to ease my hay fever symptoms?

Each of these Pollenase tablets contain 4mg of the active ingredient chlorphenamine maleate, which is an antihistamine. Antihistamines work by blocking histamine, keeping it from telling your body to react to pollen. This helps to prevent symptoms of hay fever right at their source.

 

Can I take these tablets if I’m pregnant or breastfeeding?

If you’re pregnant or breastfeeding you should not take Pollenase tablets unless specifically advised to do so by your doctor. You should speak to your doctor or Chemist 4 U pharmacist before taking any new medication while you’re pregnant or breastfeeding.

 

Can I take these tablets if I’m taking other medication?

If you’re taking other medication, you should speak to your doctor or Chemist 4 U pharmacist before taking this product. You should not take these tablets if you are taking:

  • Medication for depression known as MAOIs (monoamine oxidase inhibitors), or have taken these medications within the last 2 weeks
  • Other antihistamines, including those included with cough and cold medication

Speak to your doctor or Chemist 4 U pharmacist before using this product if you are taking:

  • Sleeping tablets
  • Medicines for anxiety
  • Antidepressants
  • Phenytoin (for epilepsy)

 

Can I drive after taking these tablets?

When you’ve taken Pollenase tablets, you may experience symptoms such as drowsiness, dizziness, or blurred vision. Do not attempt to drive or use tools or machinery unless you are absolutely sure that you are not affected in this way.

 

Can I drink alcohol while I’m taking this medicine?

If you’re taking Pollenase then you should avoid drinking alcohol. Drinking alcohol can make side effects like drowsiness worse.

 

How to take Pollenase

Swallow Pollenase tablets with a drink of water. Take the number of tablets recommended by your doctor, or follow these guidelines otherwise:

  • Adults and children over 12 – Take 1 tablet every 4 – 6 hours, as needed. Do not take more than 6 tablets in any 24-hour period
  • Children aged 6 – 12 – Take half a tablet every 4 – 6 hours, as needed. Do not take more than 6 half tablets (3 whole tablets) in any 24-hour period
  • Elderly – Speak to your doctor or Chemist 4 U pharmacist before taking this product, as you may be more likely to experience the side effects of this product and may need to take a lower daily dose

 

Why do I need to answer questions before I can buy this product? 

You do not need a prescription for Pollenase, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Pollenase not be used?

Pollenase is not suitable for children under the age of 6. Do not take this product if you are allergic to chlorphenamine maleate or any of the other listed ingredients. Speak to your doctor or Chemist 4 U pharmacist before using this product if you:

  • Have very high blood pressure, heart disease, epilepsy, glaucoma, enlarged prostate, liver disease, bronchitis, asthma, or bronchiectasis
  • Have been told by your doctor that you have an intolerance to some sugars

 

Does this product have any side effects?

Like all medication, Pollenase can have side effects, although not everyone will experience them. If you experience any of the following side effects, stop use and seek medical help right away:

  • Allergic reactions which may be severe, e.g. raised and itchy skin, swelling of the face or mouth causing difficulty breathing
  • Liver problems, showing symptoms such as yellowing of the skin or the whites of the eyes
  • Anaemia, showing symptoms such as tiredness or low energy levels
  • Unexplained bruising or bleeding

Other side effects you may experience include:

  • Difficulty concentrating, feeling tired, dizziness, headache, blurred vision
  • Loss of appetite, indigestion, feeling sick, diarrhoea, stomach pain, dry mouth
  • Difficulty passing water
  • Skin peeling, itchy rash, sensitivity to sun
  • Low blood pressure which may make you feel faint, changes to heart rhythm
  • Chest tightness, thickening of the phlegm
  • Ringing of the ears
  • Twitching, muscle weakness, abnormal co-ordination
  • Confusion, excitability, irritability, low mood, nightmares
  • Excitability in children

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Store in original packaging and do not use if expiry date printed on packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.

If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?

Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?

If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.

This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.

Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.

Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.

There are so many different kinds of hay fever treatments out there that it can be difficult to know where to start, so today we’re going to break it all down so you can decide exactly which product is the best choice for you.

Piriton products contain the antihistamine chlorphenamine, which is a medicine used to treat allergies and itching. The active salt ingredients is called Chlorphenamine Maleate. Both are identical


Answered By: On

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Hayfever & Allergy / Hayfever Tablets & Capsules Pharmacy / Hayfever & Allergy / Chlorphenamine

>